advertisement
Question
Posted by: Petula | 2006/07/30

Sarcoid Scare

After my hysterectomy 2 years ago i was given a hormone capsule to balance my hormones / menapause according to my doctor. A small mark (looked like dry skin) appeared on my face with scab. I pulled the scab off and it grew bigger. It now covers my whole cheek and parts of my scalp. I have since stopped taking this drug as my skin became patchy with unsightly dark marks around my mouth and other parts of my face.

I'm always feeling tired. My specialist checks x rays every month to monitor damage to my liver & organs since taking methotrexate.

I've been told by my specialist that i will go blind if the sarcoid grows on my eye.

Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

I assume that you have sarcoidosis mainly invoving the face, that you are treated with methotrexate and that you are followed up by a specialist. Everything seems OK to me. Sarcoid may involve the eye.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement